# SDR UIEA2021022200396

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,982 hours, 18,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "FWD EQPT VAL" ON EICAS, RUN QRH MESSAGE DID NOT CLEAR.  PERFORMED FIM 21-58 FT 985.  COULD NOT DUPLICATE THE FAULT AT THIS TIME.  OPS TEST GOOD.
